# SDR ASAA2022060838625

- Difficulty date: June 8, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 50,416 hours, 14,792 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Egt Indication
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE EGT EXCEEDANCE FOUND (REF ASA LOG PAGE# 60463073). #1 EGT INDICATION SYSTEM FAULTY AND PERFORMED EGT CLEANING REF B737-800 AMM 77-21-00-140-801. GROUNDED - YES. NO RECENT OR FAULT HISTORY FAULTS LOGGED ON #1 ENGINE. THIS PLT DEFERRAL CLEARED.
